# SDR FDEA2018102653006

- Difficulty date: October 25, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 87,451 hours, 33,044 cycles
- Engine: Ge CF66D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CF66D
- Part serial: 451244
- Condition: Fire
- Location: Nr 2
- Part time: 82,921 hours, 34,285 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

MDIS 566 78-10 5297 24OCT18 MEM OPEN U ENG 2 TAIL PIPE FIRE DURING START. INSTRUCTED FLT CREW TO USE ENG FIRE PROCEDURES. BOTH BOTTLES DISCHARGED. PER FLT CREW DEBRIEF NO FIRE IND IN COCKPIT, NO EGT LIMIT EXCEDED FIRE DEPT CALLED. FIRE DEPT DISCHARGED FOAM INTO TAIL PIPE. DUE TO TAILPIPE FIRE AND FIRE EXTINGUISHING AGENT SPRAYED UP THE TAIL PIPE THIS IS AN ENGINE CHANGE APPROVED BY POWERPLANT ENGINEER. SEE WRI 26-10/5298 FOR NR 2 ENGINE /APU FIRE BOTTLES REMOVAL AND INSTALLATION. R&R ENGINE. REF. INT INTSTALL NR 2 ENGINE WORK CARD 71T1701.
